Producción científica
Buscar por:
Lista
| Publicación |
|
M.D.M. Rueda García
and
J.F. Muñoz Rosas,
"NEW MODEL-ASSITED ESTIMATORS FOR THE DISTRIBUTION FUNCTION USING THE PSEUDO EMPIRICAL LIKELIHOOD METHOD", Statistica Neerlandica, vol.63
, 227-244, 2009
|
|
M.D.M. Rueda García
and
J.F. Muñoz Rosas,
"NEW MODEL-ASSITED ESTIMATORS FOR THE DISTRIBUTION FUNCTION USING THE PSEUDO EMPIRICAL LIKELIHOOD METHOD", STATISTICA NEERLANDICA, vol.63
, 227-244, 2009
|
|
M. Pratesi, M.G. Ranalli
and
N. Salvati,
"Nonparametric M-quantile Regression using Penalized Splines", Journal of Nonparametric Statistics, vol.21
, 287-304, 2009
|
|
S. Sidhu-, R. Taylor-
and
S. Singh,
"ON THE ESTIMATION OF POPULATION PROPORTION", Applied Mathematical Sciences
, 1739-1744, 2009
|
|
S. Sidhu , R. Taylor
and
S. Singh,
"ON THE ESTIMATION OF POPULATION PROPORTION", APPLIED MATHEMATICAL SCIENCES
, 1739-1744, 2009
|
|
S. Martínez Puertas, M.D.M. Rueda García, A. Arcos Cebrian
and
J.M. Martínez Martínez,
"OPTIMUM CALIBRATION POINTS ESTIMATING DISTRIBUTION FUNCTIONS", JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS
, 1-13, 2009
|
|
S. Singh
and
S. Valdes-,
"OPTIMUM METHOD OF IMPUTATION IN SURVEY SAMPLING", Applied Mathematical Sciences
, 1727-1737, 2009
|
|
S. Singh
and
S. Valdes ,
"OPTIMUM METHOD OF IMPUTATION IN SURVEY SAMPLING", APPLIED MATHEMATICAL SCIENCES
, 1727-1737, 2009
|
|
|
Última actualización del SICA: 25/03/2026